# SDR AALA201706249002

- Difficulty date: June 19, 2017
- Submitted: June 24, 2017
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 2,365 hours, 928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY LIGHT COVER MISSING AFT DOOR, A/C RIGHT. R&R RT EMERG EXIT LIGHT ASSEMBLY PER WDM33-51-22. ACCOM OPS CK PER AMM 33-51-00. OK FOR SVC.
